Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On R L Cohen's $\zeta$–element

Xiugui Liu

Algebraic & Geometric Topology 11 (2011) 1709–1735
Bibliography
1 J F Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958) 180 MR0096219
2 T Aikawa, $3$–dimensional cohomology of the mod $p$ Steenrod algebra, Math. Scand. 47 (1980) 91 MR600080
3 R L Cohen, Odd primary infinite families in stable homotopy theory, Mem. Amer. Math. Soc. 30, no. 242, Amer. Math. Soc. (1981) MR603393
4 X Liu, A nontrivial product in the stable homotopy groups of spheres, Sci. China Ser. A 47 (2004) 831 MR2127211
5 X Liu, A nontrivial product of filtration $s+5$ in the stable homotopy of spheres, Acta Math. Sin. $($Engl. Ser.$)$ 23 (2007) 385 MR2292683
6 X Liu, Detection of some elements in the stable homotopy groups of spheres, Chin. Ann. Math. Ser. B 29 (2008) 291 MR2421762
7 A Liulevicius, The factorization of cyclic reduced powers by secondary cohomology operations, Mem. Amer. Math. Soc. No. 42, Amer. Math. Soc. (1962) 112 MR0182001
8 J P May, The cohomology of restricted Lie algebras and of Hopf algebras; application to the Steenrod algebra, PhD thesis, Princeton University (1964)
9 J P May, The cohomology of restricted Lie algebras and of Hopf algebras, J. Algebra 3 (1966) 123 MR0193126
10 D C Ravenel, The non-existence of odd primary Arf invariant elements in stable homotopy, Math. Proc. Cambridge Philos. Soc. 83 (1978) 429 MR0474291
11 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Math. 121, Academic Press (1986) MR860042
12 L Smith, On realizing complex bordism modules. Applications to the stable homotopy of spheres, Amer. J. Math. 92 (1970) 793 MR0275429